Directly to content
  1. Publishing |
  2. Search |
  3. Browse |
  4. Recent items rss |
  5. Open Access |
  6. Jur. Issues |
  7. DeutschClear Cookie - decide language by browser settings

Separable translation-invariant subspaces of M(G) and other dual spaces on locally compact groups

Graham, Colin C. ; Lau, Anthony To Ming ; Leinert, Michael

In: Colloqium mathematicum, 55 (1988), pp. 131-145. ISSN 0010-1354

[img]
Preview
PDF, English - main document
Download (12MB) | Terms of use

Citation of documents: Please do not cite the URL that is displayed in your browser location input, instead use the DOI, URN or the persistent URL below, as we can guarantee their long-time accessibility.
Item Type: Article
Journal or Publication Title: Colloqium mathematicum
Volume: 55
Publisher: Instytut Matematyczny
Place of Publication: Warszawa
Date Deposited: 02 Dec 2020 13:00
Date: 1988
ISSN: 0010-1354
Page Range: pp. 131-145
Faculties / Institutes: The Faculty of Mathematics and Computer Science > Department of Applied Mathematics
Subjects: 510 Mathematics
Schriftenreihe ID: Schriften von Michael Leinert
About | FAQ | Contact | Imprint |
OA-LogoDINI certificate 2013Logo der Open-Archives-Initiative